# SDR AALA990671

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897AA
- Make and model: Boeing 727223
- Aircraft serial: 22013
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2314143
- Condition: Defective
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 594 - AFTER TAKEOFF, THE RIGHT MAIN GEAR DOOR OPEN LIGHT STAYED ILLUMINATED AFTER RAISING THE GEAR HANDLE.  CREW RAN CHECKLIST PROCEDURES AND THE RIGHT MAIN GEAR DOOR LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED RIGHT MAIN GEAR DOOR SWITCH.  CYCLED LANDING GEAR SEVERAL TIMES.  OVERWEIGHT LANDING INSPECTION REVEALED NO FINDINGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
